Metrical theorems for inhomogeneous diophantine approximation in positive characteristic

Michael Fuchs*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations
Original languageEnglish
Pages (from-to)191-208
Number of pages18
JournalActa Arithmetica
Issue number2
StatePublished - 18 May 2010


  • Diophantine approximation with restricted denominators
  • Formal laurent series
  • Inhomogeneous diophantine approximation
  • Schmidt's method
  • Strong laws of large numbers

Cite this